Geometric estimates for the trace formula

Hoffmann W (2008)
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34(3): 233-261.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In order to study the asymptotic distribution of geometric or spectral data associated with quotients of a reductive group by a lattice, one needs a trace formula for test functions on that group with noncompact support. Arthur has proved a trace formula for compactly supported test functions on reductive groups of arbitrary rank. We show that the coarse geometric expansion in his formula converges for rapidly decreasing functions.
Stichworte
trace formula; truncation; Harish-Chandra's Schwartz space
Erscheinungsjahr
2008
Zeitschriftentitel
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY
Band
34
Ausgabe
3
Seite(n)
233-261
ISSN
0232-704X
Page URI
https://pub.uni-bielefeld.de/record/1586678

Zitieren

Hoffmann W. Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. 2008;34(3):233-261.
Hoffmann, W. (2008). Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 34(3), 233-261. doi:10.1007/s10455-008-9105-0
Hoffmann, W. (2008). Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34, 233-261.
Hoffmann, W., 2008. Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 34(3), p 233-261.
W. Hoffmann, “Geometric estimates for the trace formula”, ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 34, 2008, pp. 233-261.
Hoffmann, W.: Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. 34, 233-261 (2008).
Hoffmann, Werner. “Geometric estimates for the trace formula”. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34.3 (2008): 233-261.